Iraqi Journal of Science

Published by Baghdad University

ISSN: 00672904 23121637

Language: English

Subjects: Biotechnology; Biology; Biology and miscellaneous; Astronomy; Chemistry; Computer Science; Mathematics; Physics; Geology; Science (General)
Issues About Editorial Board Contact Info Author Guide Submit Article

2012 Volume 53, Issue 3


 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 
 

RIGHT (σ,τ)-DERIVATIONS ON LEFT IDEALS

Iraqi Journal of Science, 2012, Volume 53, Issue 3, pages 608-611
 

UNSTEADY NON-NEWTONIAN FLUID FLOW PROBLEM IN PLANE SOLVING BY MAC METHOD

Iraqi Journal of Science, 2012, Volume 53, Issue 3, pages 612-619
 
 

REPRESENTATION OF GROUPS BY HOMOMORPHISM

Iraqi Journal of Science, 2012, Volume 53, Issue 3, pages 629-632
 

REPRESENTATION OF GROUPS BY HOMOMORPHISM

Iraqi Journal of Science, 2012, Volume 53, Issue 3, pages 629-632
 

SOME GENERALIZATIONS ON -LIFTING MODULES

Iraqi Journal of Science, 2012, Volume 53, Issue 3, pages 633-643
 

INTEGRATION POWER SUMS OF INTEGER NUMBERS FORMULA

Iraqi Journal of Science, 2012, Volume 53, Issue 3, pages 644-656
 

G-CENTRALIZING MAPPINGS OF SEMIPRIME G-RINGS

Iraqi Journal of Science, 2012, Volume 53, Issue 3, pages 657-662
 

PREVENTING BRUTE FORCE ATTACK THROUGH THE ANALYZING LOG

Iraqi Journal of Science, 2012, Volume 53, Issue 3, pages 663-667